# SDR AALA20170203004

- Difficulty date: February 2, 2017
- Submitted: February 4, 2017
- Operation: Air carrier
- Aircraft: N119NN
- Make and model: Airbus A321-231
- Aircraft serial: 6222
- Aircraft time: 8,204 hours, 2,752 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240006
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L1 EMERGENCY DOOR DAMPER CYLINDER PRESSURE IS LOW. SERVICED CYLINDER IAW AMM 52-10-00. LEAK AND OPERATIONAL CHECK GOOD.
